MathSciNet Relay Station
MathSciNet bibliographic data
MR2730412 13H10 (13A30 13H15)
Goto, Shiro; Ozeki, Kazuho Buchsbaumness in local rings possessing constant first Hilbert coefficients of parameters. Nagoya Math. J. 199 (2010), 95–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement